# SDR KPVA20067

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 23,416 hours, 26,702 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(PIREP) ERRATIC TORQUE INDICATION ON NR 2 ANALOG GAUGE +/- 5 PERCENT.  MX REMOVED AND REPLACED GROUNDING WIRE FROM 9811-TB62 2F TO 9811-GS37 IAW DHC-8 WIRING DIAGRAM 77-10-00 PG 1-3.  ENGINE RUN UP AND OPS CHECK GOOD.
